# SDR UALA2012041502264

- Difficulty date: April 15, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 58,910 hours, 6,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT GALLEY AT DOOR 2 INOPERATIVE.  RELAMPED, OPS CHECKED NORMAL.
